# SDR ASAA2013120396593

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 27,333 hours, 8,418 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8625
- Condition: Faulted
- Location: A/C Bay
- Part time: 27,449 hours, 9,227 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT & AIR CONDITION ILLUMINATED ON RECALL.  FOLLOWED QRH.  LIGHT EXTINGUISHES ON RESET.  ACFT GROUNDED.  IAW FIM TASK 21-53, TASK 803 PACK LIGHT DID NOT COME ON WHEN RUNNING PACK.   INTERMITTENT FAULT.  CHECKED LT PACK ZONE TEMP CONTROLLER, FOUND TCV LIGHT ILLUMINATED ON BIT AND PREVIOUS FLT.  REPLACED LEFT PACK TCV  IAW AMM 21-51-10.  LEFT PACK ZONE TEMP CONTROLLER FOUND NO FAULTS.
